Robust estimation when more than one variable per equation of condition has error
Biometrika · 1990 · Volume 77 · Issue 3
Abstract
It is well known that, in the errors-in-variables estimation problem, the results will have unnecessary asymptotic bias unless the algorithm is properly formulated. Similar difficulties can be expected with robust estimation techniques that are based on extending least squares to a noneuclidean metric. This paper presents an algorithm for robust estimation for the nonlinear model errors-in-variables case. The properties of the estimates produced by the algorithm are investigated, and a numerical example using data on galaxies is given.
Enable JavaScript for citation tools and additional paper interactions.